# SDR 98ZZZX3618

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24TW
- Make and model: Amd FALCON
- Aircraft serial: 80
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M08301
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING A TAKEOFF ATTEMPT, ENTIRE TREAD CAP ON RT NOSE WHEEL SEPARATED FROM TIRE. TAKEOFF ABORTED.  TIRE FOUND TO STILL BE INFLATED AND CORD BIAS VISIBLE.  NDT DONE ON WHEEL HALVES.  NO DEFECTS.  NEW TIRE INSTALLED.
